# SDR CALA2022062701590

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 49,402 hours, 18,029 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: NA
- Condition: Cracked
- Location: Dr L1/ Sta 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FWD WET AREA FUS FRAME FLANGE CRACKED ABOVE L-1 DOOR CUTOUT AT STA 312.INSTALLED REPAIR AT MAIN CABIN FUS FRAME FLANGE ABOVE L-1 DOOR CUTOUT STA312 STR 5L. REQUIRE RE-INSPECTION THRESHOLD 50,000 TOTAL F/C OR 12,000 F/C AFTER REPAIR INSTALLATION WHICHEVER IS LATER.
